# SDR FDEA201110144500

- Difficulty date: October 14, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 740-760, S-6L , MISREPAIRED.  REPAIRED IAW EA F-5330-152655. MAJOR REPAIR.
